# SDR 2000UALA00154

- Difficulty date: March 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 62,495 hours, 35,522 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 4 Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 LEADING EDGE SLAT CYCLING OPEN AND CLOSED IN FLIGHT.  DIVERTED TO MCO.  *S/D*  REPLACED NR 4 LEADING EDGE FLAP ACTUATOR AND SWITCH PER 27-83-06, OPERATIONALLY CHECKS NORMAL.
